0

There are various symptoms of high caffeine intake. Among them, gastrointestinal symptoms are nausea, vomiting, diarrhea, abdominal pain, hyperactive bowel sounds etc. My question is: do these symptoms appear only in case of oral ingestion or in case of IV route too? You could describe generically i.e. other cases where gastrointestinal symptoms - which occur via oral route - may or may not occur via IV route. Thanks!

caffeine

3
  • 1
    Where do you think nausea arises from? Feb 5 '18 at 3:41
  • Welcome to HealthSE! Please take the tour and read the help center. Please improve your question with the help of prior comments and How to Ask. Feb 5 '18 at 14:51
  • How much caffeine are you taking ? I take 500 mg with no side affects. Feb 5 '18 at 22:10

Your Answer

By clicking “Post Your Answer”, you agree to our terms of service, privacy policy and cookie policy

Browse other questions tagged or ask your own question.